# SDR DALA1208270674

- Difficulty date: February 12, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM 1500-1520 BL 5L CORRODED AND FOUND TO BE CRACKED.  REPLACED PER B757-200 SRM 51-40-02.
